# SDR DALA13023993211

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,815 hours, 29,954 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY OVERWING EXIT AMBER CAUTION LIGHT CAME ON, ON UPPER ECAM DURING FCF.  AFT RT EMERGENCY OVERWING EXIT COVER FLAP ADJUSTED IAW AMM 52-21-11-700-050-B. OPS TEST GOOD.
